• Rasouli, S.H. (Department of Mathematics Faculty of Basic Sciences Babol University of Technology)
  • Received : 2011.05.21
  • Published : 2012.07.31


This study concerns the existence of positive solution for the following nonlinear system $$\{-div(|x|^{-ap}|{\nabla}u|^{p-2}{\nabla}u)=|x|^{-(a+1)p+c_1}({\alpha}_1f(v)+{\beta}_1h(u)),x{\in}{\Omega},\\-div(|x|^{-bq}|{\nabla}v|q^{-2}{\nabla}v)=|x|^{-(b+1)q+c_2}({\alpha}_2g(u)+{\beta}_2k(v)),x{\in}{\Omega},\\u=v=0,x{\in}{\partial}{\Omega}$$, where ${\Omega}$ is a bounded smooth domain of $\mathbb{R}^N$ with $0{\in}{\Omega}$, 1 < $p,q$ < N, $0{{\leq}}a<\frac{N-p}{p}$, $0{{\leq}}b<\frac{N-q}{q}$ and $c_1$, $c_2$, ${\alpha}_1$, ${\alpha}_2$, ${\beta}_1$, ${\beta}_2$ are positive parameters. Here $f,g,h,k$ : $[0,{\infty}){\rightarrow}[0,{\infty})$ are nondecresing continuous functions and $$\lim_{s{\rightarrow}{\infty}}\frac{f(Ag(s)^{\frac{1}{q-1}})}{s^{p-1}}=0$$ for every A > 0. We discuss the existence of positive solution when $f,g,h$ and $k$ satisfy certain additional conditions. We use the method of sub-super solutions to establish our results.


  1. G. A. Afrouzi and S. H. Rasouli, A remark on the existence of multiple solutions to a multiparameter nonlinear elliptic system, Nonlinear Anal. 71 (2009), no. 1-2, 445-455.
  2. G. A. Afrouzi and S. H. Rasouli, A remark on the linearized stability of positive solutions for systems involving the p-Laplacian, Positivity. 11 (2007), no. 2, 351-356.
  3. J. Ali and R. Shivaji, Positive solutions for a class of p-laplacian systems with multiple parameters, J. Math. Anal. Appl. 335 (2007), 1013-1019.
  4. J. Ali and R. Shivaji, An existence result for a semipositone problem with a sign-changing weight, Abstr. Appl. Anal. 2006 (2006), Art. ID 70692, 5 pp.
  5. J. Ali, R. Shivaji, and M. Ramaswamy, Multiple positive solutions for classes of elliptic systems with combined nonlinear effects, Differential Integral Equations 19 (2006), no. 6, 669-680.
  6. C. O. Alves and D. G. de Figueiredo, Nonvariational elliptic systems, Discrete Contin. Dyn. Syst. 8 (2002), no. 2, 289-302.
  7. A. Ambrosetti, J. G. Azorero, and I. Peral, Existence and multiplicity results for some nonlinear elliptic equations: a survey, Rend. Mat. Appl. (7) 20 (2000), 167-198.
  8. C. Atkinson and K. El Kalli, Some boundary value problems for the Bingham model, J. Non-Newtonian Fluid Mech. 41 (1992), 339-363.
  9. H. Bueno, G. Ercole, W. Ferreira, and A. Zumpano, Existence and multiplicity of positive solutions for the p-Laplacian with nonlocal coefficient, J. Math. Anal. Appl. 343 (2008), no. 1, 151-158.
  10. L. Caffarelli, R. Kohn, and L. Nirenberg, First order interpolation inequalities with weights, Compositio Math. 53 (1984), no. 3, 259-275.
  11. A. Canada, P. Drabek, and J. L. Gamez, Existence of positive solutions for some prob- lems with nonlinear diffusion, Trans. Amer. Math. Soc. 349 (1997), no. 10, 4231-4249.
  12. M. Chhetri, S. Oruganti, and R. Shivaji, Existence results for a class of p-Laplacian problems with sign-changing weight, Differential Integral Equations 18 (2005), no. 9, 991-996.
  13. F. Cstea, D. Motreanu, and V. Radulescu, Weak solutions of quasilinear problems with nonlinear boundary condition, Nonlinear Anal. 43 (2001), no. 5, Ser. A: TheoryMethods, 623-636.
  14. R. Dalmasso, Existence and uniqueness of positive solutions of semilinear elliptic systems, Nonlinear Anal. 39 (2000), no. 5, Ser. A: Theory Methods, 559-568.
  15. E. N. Dancer, Competing species systems with diffusion and large interaction, Rend. Sem. Mat. Fis. Milano 65 (1995), 23-33.
  16. P. Drabek and J. Hernandez, Existence and uniqueness of positive solutions for some quasilinear elliptic problem, Nonlinear Anal. 44 (2001), no. 2, Ser. A: Theory Methods, 189-204.
  17. J. F. Escobar, Uniqueness theorems on conformal deformations of metrics, Sobolev inequalities, and an eigenvalue estimate, Comm. Pure Appl. Math. 43 (1990), no. 7, 857-883.
  18. F. Fang and S. Liu, Nontrivial solutions of superlinear p-Laplacian equations, J. Math. Anal. Appl. 351 (2009), no. 1, 138-146.
  19. D. D. Hai and R. Shivaji, An existence result on positive solutions for a class of semi-linear elliptic systems, Proc. Roy. Soc. Edinburgh Sect. A 134 (2004), no. 1, 137-141.
  20. D. D. Hai and R. Shivaji, An existence result on positive solutions for a class of p-Laplacian systems, Nonlinear Anal. 56 (2004), 1007-1010.
  21. G. S. Ladde, V. Lakshmikantham, and A. S. Vatsale, Existence of coupled quasisolutions of systems of nonlinear elliptic boundary value problems, Nonlinear Anal. 8 (1984), no. 5, 501-515.
  22. O. H. Miyagaki and R. S. Rodrigues, On positive solutions for a class of singular quasi- linear elliptic systems, J. Math. Anal. Appl. 334 (2007), no. 2, 818-833.
  23. P. Tolksdorf, Regularity for a more general class of quasilinear elliptic equations, J. Differential Equations 51 (1984), no. 1, 126-150.
  24. B. Xuan, The eigenvalue problem for a singular quasilinear elliptic equation, Electron. J. Differential Equations 2004 (2004), no. 16, 11 pp.
  25. B. Xuan, The solvability of quasilinear Brezis-Nirenberg-type problems with singular weights, Nonlinear Anal. 62 (2005), no. 4, 703-725.

Cited by

  1. Positive solutions of singular elliptic systems with multiple parameters and Caffarelli–Kohn–Nirenberg exponents vol.70, pp.2, 2015,